# SDR CALA2024052901616

- Difficulty date: May 22, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 59,446 hours, 19,287 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 1149B
- Condition: Faulty
- Location: Te Flap
- Part time: 59,379 hours, 19,268 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TE FLAP ASYM ON SHORT FINAL LOCKED FOR POSITIVE FIX ON LANDING AT ABOUT 400FT, WHILE AT FLAPS 30 , FLAP NEEDLES JUMPED BETWEEN UP AND POS 1. CREW ACP A GO AROUND, WENT TO FLAPS 20 BUT THEY DIDNT THINK FLAPS MOVED. HAD FLAP ASYM MESSAGE. ON APPROACH, NEEDLES WENT TO 30 WITH HANDLE STILL AT 20. REF FIM  INSTALLED LH FLAP POSITION TRANSMITTER IAW AMM TASK 27-58-03-424-015. REMOVED & REPLACED LT FLAP POSITION TRANSMITTER IAW AMM TASK 27-58-03-424-015.   PERFORMED TEST OF LT FLAP TRANSMITTER UP TO & INCLUDING STEPS 27-58-01-715-112. 4 H (5).   BIT FSEU REF FIM 27-51 806 & FSAM REF FIM 27-51 802. FSAM CHKED OK, FSEU 1 ON THIS LEG HAD LT FLAP DRIVE MESSAGE 314. COMPLETED 27-51 806 UP TO AND INCLUDING BLOCK 7.  UNLOCKED TO CLEAR COMPLETED INSTALATION TEST IN REF TO AMM TASK 27-58-01-715-112 STEP H 1-12 TEST OF THE POSITION TRANSMITTER FOR TE FLAP. OPS CHECKED NORMAL. CONTINUED INSTALLATION TEST REF AMM 27-58-01-715-112 I. (1 THROUGH 20). J. (1 THROUGH 22), K. (1 THROUH 6). TEST GOOD. INSTALLED LH FLAP POSITION TRANSMITTER IAW AMM TASK 27-58-03-424-015 ALL OPS CHECKS GOOD. ADJUSTMENT TEST GOOD.
